# SDR SWIA202054443

- Difficulty date: November 12, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR INBOARD HINGE BONDING WIRE HARDWARE IS CORRODED AND OUTBOARD HINGE BOLT AND ANTI ROTATION HARDWARE ARE CORRODED.  C-CHECK RO 11/24/2020.  REMOVE AND REPLACED CORRODED HARDWARE AT INBOARD HINGE BONDING WIRE AND OUTBOARD HINGE BOLT AND ANTI ROTATION BUSHING, IAW CRJ-200-AMM.  BOND CHECK GOOD AT THIS TIME.
